# SDR AWXA200300704

- Difficulty date: April 25, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53911670200
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK 2 EACH .5000 INCH CRACKS WERE FOUND ON AFT CARGO COMPARTMENT FORWARD BULKHEAD, LT UPPER CORNER FRAME PLATE. MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED, FABRICATED A REPAIR DOUBLER AND SHIMS; INSTALLED REPAIR PARTS IAW AWA E.R. 26-5314-00011-JS4.
